# SDR IPXA2023080793820

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0862
- Aircraft time: 23,016 hours, 13,685 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT L1 DOOR WARNING TEST RED LIGHT FOR SLIDE DOES NOT ILLUMINATE. DEFERRED PER MEL 52-73-01-1 NO DMP REQUIRED PLACARD INSTALLED THIS IS CREAT AT M 811146REPLACED LIGHT ASSY 70WN, NO HELP. T/S AND REPLACED AUTONOMOUS STBY PWR SUPPLY UNIT 70WN. REF 52-73-11 PB 0401 AND 52-73-18 PB 0401. ALL OPS CK GOOD. THIS CLEARS M811146. PLACARD REMOVED.
